# SDR CALA2013092391346

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 45,063 hours, 18,969 cycles
- Engine: Iae V2527A5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT ENG LEAKING FLUID.  FOUND OIL SCAVENGE TUBE LEAKING ABOVE OIL DRAIN MAST LOWER MCD.  REPLACED O-RING AS IAW IPC 79-22-41-80A ITEM 90.  CREW RAN ENGINE, LEAK CHECKED GOOD.
